Volume 22, issue 2 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Symmetries and hidden symmetries of $(\epsilon, d_L)$–twisted knot complements

Neil R Hoffman, Christian Millichap and William Worden

Algebraic & Geometric Topology 22 (2022) 601–656
Bibliography
1 C C Adams, Thrice-punctured spheres in hyperbolic 3–manifolds, Trans. Amer. Math. Soc. 287 (1985) 645 MR768730
2 C C Adams, Augmented alternating link complements are hyperbolic, from: "Low-dimensional topology and Kleinian groups" (editor D B A Epstein), Lond. Math. Soc. Lect. Note Ser. 112, Cambridge Univ. Press (1986) 115 MR903861
3 C C Adams, Noncompact hyperbolic 3–orbifolds of small volume, from: "Topology ’90" (editors B Apanasov, W D Neumann, A W Reid, L Siebenmann), Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter (1992) 1 MR1184398
4 I Agol, Bounds on exceptional Dehn filling, Geom. Topol. 4 (2000) 431 MR1799796
5 I Agol, D Thurston
6 I R Aitchison, J H Rubinstein, Combinatorial cubings, cusps, and the dodecahedral knots, from: "Topology ’90" (editors B Apanasov, W D Neumann, A W Reid, L Siebenmann), Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter (1992) 17 MR1184399
7 R Benedetti, C Petronio, Lectures on hyperbolic geometry, Springer (1992) MR1219310
8 M Boileau, S Boyer, R Cebanu, G S Walsh, Knot commensurability and the Berge conjecture, Geom. Topol. 16 (2012) 625 MR2928979
9 M Boileau, S Maillot, J Porti, Three-dimensional orbifolds and their geometric structures, 15, Soc. Math. France (2003) MR2060653
10 C Cao, G R Meyerhoff, The orientable cusped hyperbolic 3–manifolds of minimum volume, Invent. Math. 146 (2001) 451 MR1869847
11 E Chesebro, J DeBlois, P Mondal, Generic hyperbolic knot complements without hidden symmetries, preprint (2019) arXiv:1910.04712
12 M Culler, N M Dunfield, M Goerner, J R Weeks, SnapPy, a computer program for studying the topology of 3–manifolds (2019)
13 W D Dunbar, G R Meyerhoff, Volumes of hyperbolic 3–orbifolds, Indiana Univ. Math. J. 43 (1994) 611 MR1291531
14 D Futer, E Kalfagianni, J S Purcell, Dehn filling, volume, and the Jones polynomial, J. Differential Geom. 78 (2008) 429 MR2396249
15 D Futer, C Millichap, Spectrally similar incommensurable 3–manifolds, Proc. Lond. Math. Soc. 115 (2017) 411 MR3684110
16 D Futer, J S Purcell, Links with no exceptional surgeries, Comment. Math. Helv. 82 (2007) 629 MR2314056
17 D Futer, J S Purcell, S Schleimer, Effective bilipschitz bounds on drilling and filling, Geom. Topol. 26 (2022) 1077
18 C D Hodgson, S P Kerckhoff, Universal bounds for hyperbolic Dehn surgery, Ann. of Math. 162 (2005) 367 MR2178964
19 N Hoffman, Commensurability classes containing three knot complements, Algebr. Geom. Topol. 10 (2010) 663 MR2606796
20 N R Hoffman, Small knot complements, exceptional surgeries and hidden symmetries, Algebr. Geom. Topol. 14 (2014) 3227 MR3302960
21 N R Hoffman, Cusp types of quotients of hyperbolic knot complements, preprint (2020) arXiv:2001.05066
22 S Kojima, Isometry transformations of hyperbolic 3–manifolds, Topology Appl. 29 (1988) 297 MR953960
23 M Lackenby, Word hyperbolic Dehn surgery, Invent. Math. 140 (2000) 243 MR1756996
24 M L Macasieb, T W Mattman, Commensurability classes of (2,3,n) pretzel knot complements, Algebr. Geom. Topol. 8 (2008) 1833 MR2448875
25 G A Margulis, Discrete subgroups of semisimple Lie groups, 17, Springer (1991) MR1090825
26 J S Meyer, C Millichap, R Trapp, Arithmeticity and hidden symmetries of fully augmented pretzel link complements, New York J. Math. 26 (2020) 149 MR4063955
27 C Millichap, Mutations and short geodesics in hyperbolic 3–manifolds, Comm. Anal. Geom. 25 (2017) 625 MR3702548
28 C Millichap, W Worden, Hidden symmetries and commensurability of 2–bridge link complements, Pacific J. Math. 285 (2016) 453 MR3575575
29 J Morgan, G Tian, The geometrization conjecture, 5, Amer. Math. Soc. (2014) MR3186136
30 P Morgan, D Spyropoulos, R Trapp, C Ziegler, Belted sum decomposition of fully augmented links, research report (2017)
31 W D Neumann, A W Reid, Arithmetic of hyperbolic manifolds, from: "Topology ’90" (editors B Apanasov, W D Neumann, A W Reid, L Siebenmann), Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter (1992) 273 MR1184416
32 W D Neumann, A W Reid, Notes on Adams’ small volume orbifolds, from: "Topology ’90" (editors B Apanasov, W D Neumann, A W Reid, L Siebenmann), Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter (1992) 311 MR1184417
33 J S Purcell, Volumes of highly twisted knots and links, Algebr. Geom. Topol. 7 (2007) 93 MR2289805
34 J S Purcell, Cusp shapes under cone deformation, J. Differential Geom. 80 (2008) 453 MR2472480
35 J S Purcell, An introduction to fully augmented links, from: "Interactions between hyperbolic geometry, quantum topology and number theory" (editors A Champanerkar, O Dasbach, E Kalfagianni, I Kofman, W Neumann, N Stoltzfus), Contemp. Math. 541, Amer. Math. Soc. (2011) 205 MR2796634
36 A W Reid, Arithmeticity of knot complements, J. Lond. Math. Soc. 43 (1991) 171 MR1099096
37 A W Reid, G S Walsh, Commensurability classes of 2–bridge knot complements, Algebr. Geom. Topol. 8 (2008) 1031 MR2443107
38 M Sakuma, The geometries of spherical Montesinos links, Kobe J. Math. 7 (1990) 167 MR1096689
39 W Thurston, Geometry and topology of three-manifolds, lecture notes (1980)